Alert archive / Florida / Tornado Warnings in 2007
Tornado Warning 8, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Feb 2, 2007, 2:30 AM EST for Flagler County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 2, 2007, 2:30 AM EST (07:30 UTC)
- Expired
- Feb 2, 2007, 3:00 AM EST
- In force
- 30 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 109 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 2, 12:52 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 020730
TORJAX
FLC035-020800-
/O.NEW.KJAX.TO.W.0008.070202T0730Z-070202T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 AM EST FRI FEB 2 2007
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 300 AM EST
* AT 226 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
ANDALUSIA...MOVING EAST AT 50 MPH.
* THE TORNADO IS WILL BE NEAR...
BUNNELL BY 240 AM EST...
PALM COAST BY 245 AM EST...
FLAGLER BEACH BY 250 AM EST...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST FRIDAY MORNING FOR
NORTHEASTERN FLORIDA.
LAT...LON 2944 8148 2949 8151 2962 8151 2962 8133
2965 8131 2966 8120 2962 8117 2958 8117
2947 8111
$$
HESS1 follow-up statement
000
WWUS52 KJAX 020758
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 AM EST FRI FEB 2 2007
FLC035-020808-
/O.EXP.KJAX.TO.W.0008.000000T0000Z-070202T0800Z/
FLAGLER FL-
258 AM EST FRI FEB 2 2007
...THE TORNADO WARNING FOR NORTHERN FLAGLER COUNTY EXPIRES AT 300 AM
EST...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST FRIDAY MORNING FOR
NORTHEASTERN FLORIDA.
LAT...LON 2944 8148 2949 8151 2962 8151 2962 8133
2965 8131 2966 8120 2962 8117 2958 8117
2947 8111
$$
HESSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Feb 1, 9:40 PM EST, 4 hours 50 minutes earlier.
Area forecast discussion, Feb 1, 9:40 PM EST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
940 PM EST THU FEB 1 2007
...SLIGHT RISK OF SEVERE STORMS CONTINUES ACROSS PORTIONS OF NE FL
THRU 1 AM...
.SYNOPSIS...SFC LOW PRESENTLY JUST OFFSHORE THE W FL PANHANDLE WITH
COLD FRONT EXTENDING SW INTO THE GOMEX. QUASI-STATIONARY FRONT
EXTENDS NE FROM THIS LOW ACROSS OUR EXTREME N CWA (COUNTY WARNING
AREA). A SECONDARY LOW APPEARS TO BE DEVELOPING OFF THE SE GA COAST.
2 DISTINCT LINES OF SHOWERS AND TSTMS ARE EVIDENT...ONE NEAR THE
FRONTAL SFC AND ONE STRETCHING FROM THE NE GOMEX ACROSS OUR S CWA.
ALOFT...TROF CONTINUES TO DIG INTO THE PLAINS WITH DIFFLUENT PATTERN
OVER OUR CWA.
.SHORT TERM...WITH LOSS OF DAYTIME HEATING...MUCH OF THE INLAND TSTMS
HAVE DIMINISHED. HOWEVER...THERE ARE STILL STORMS TRAINING ACROSS
OUR S CWA AND A FLOOD ADVISORY HAS BEEN ISSUED FOR N MARION COUNTY.
EVEN THO INDIVIDUAL STORMS HAVE BEEN MOVING NE-E AT A SWIFT 70+
KTS...STORMS CONTINUE TO DEVELOP OVER THE GULF AND MOVE OVER THE
SAME AREAS. MORE THAN 2 INCHES OF RAIN HAVE OCCURRED OVER PORTIONS OF
NE FL...AND ADDITIONAL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY ACROSS THE
S.
ONLY MINOR ADJUSTMENTS TO ONGOING ZFP ARE EXPECTED...MAINLY DUE TO
TORNADO WATCH HEADLINES. HAVE SHAVED THE N 1/2 OF THE WATCH AWAY AND
WILL BE PRESENTLY UPDATING ZFP TO REFLECT THIS.
&&
.AVIATION...WILL CONTINUE MVFR TO IFR AND WIND SHEAR AT TAF SITES
OVERNIGHT.
&&
.MARINE...LITTLE CHANGE EXPECTED.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 12 PM FRI FOR ALTAMAHA SOUND
GA TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 7 AM FRI FOR ALTAMAHA SOUND GA
TO FLAGLER BEACH FL OUT 20 NM.
&&
CARROLL/DEESEHazardous weather outlook, Feb 2, 1:00 AM EST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 100 AM EST FRI FEB 2 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-021100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 100 AM EST FRI FEB 2 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...TORNADO WATCH NUMBER 15 IN EFFECT FOR PUTNAM...FLAGLER AND MARION COUNTIES IN NORTHEAST FLORIDA UNTIL 6 AM... A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHEAST UNITED STATES TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS NORTHEAST FLORIDA...WITH THE STRONGEST STORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS... HAIL...AND POSSIBLY TORNADOES. PERIODS OF HEAVY RAINFALL CAN BE EXPECTED...WITH RAINFALL TOTALS AVERAGE FROM 1 TO 2 INCHES ACROSS MUCH OF THE AREA WITH ISOLATED AMOUNTS OF OVER 3 INCHES ACROSS NORTHEAST FLORIDA. OCCASIONAL GALE FORCE WIND GUSTS WILL BE POSSIBLE OVER THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A STALLED FRONTAL BOUNDARY WILL CONTINUE RAIN CHANCES ACROSS THE FORECAST AREA THIS WEEKEND. PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE. TEMPERATURES WILL DROP TO NEAR FREEZING INLAND MONDAY...TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE TORNADO WATCH AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL/HESS
In the hours before
Special weather statement, Feb 2, 12:36 AM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1236 AM EST FRI FEB 2 2007 FLZ038-020615- FLAGLER- 1236 AM EST FRI FEB 2 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 115 AM EST... AT 1236 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 13 MILES SOUTHWEST OF ESPANOLA...OR 2 MILES SOUTHEAST OF CRESCENT CITY...MOVING NORTHEAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ESPANOLA...BUNNELL... PALM COAST AND FLAGLER BEACH THROUGH 115 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
Local storm report, Feb 2, 12:42 AM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1242 AM EST FRI FEB 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG BUNNELL 29.47N 81.26W
02/02/2007 FLAGLER FL EMERGENCY MNGR
WIDESPREAD POWER OUTAGES IN BUNNELL.
1205 AM TSTM WND DMG CRESCENT CITY 29.44N 81.52W
02/02/2007 PUTNAM FL BROADCAST MEDIA
THE FRONTIER DANCE HALL IN CRESENT CITY REPORTED NUMEROUS
TREES DOWN.
&&
ENYEDISpecial weather statement, Feb 2, 1:07 AM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 107 AM EST FRI FEB 2 2007 FLZ037-020645- PUTNAM- 107 AM EST FRI FEB 2 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN PUTNAM COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 145 AM EST... AT 107 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF GEORGETOWN...OR 4 MILES SOUTHEAST OF SALT SPRINGS...MOVING NORTHEAST AT 60 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND GEORGETOWN AND CRESCENT CITY THROUGH 145 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
Local storm report, Feb 2, 1:31 AM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
131 AM EST FRI FEB 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM HEAVY RAIN LOWELL 29.33N 82.19W
02/02/2007 M6.00 INCH MARION FL TRAINED SPOTTER
SPOTTER MEASURED 6.0 INCHES OF RAIN FROM 2/1 THORUGH 1 AM
2/2/07 NEAR BAKERSFIELD IN NW MARION COUNTY.
&&
ENYEDILocal storm report, Feb 2, 1:52 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
152 AM EST FRI FEB 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG ANTHONY 29.29N 82.11W
02/02/2007 MARION FL BROADCAST MEDIA
TREE FELL ON MOBILE HOME TRAPPING PERSON INSIDE. INJURIES
UNKNOWN AT THIS TIME.
&&
JHESSSpecial weather statement, Feb 2, 2:27 AM EST, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 227 AM EST FRI FEB 2 2007 FLZ033-037-038-020800- FLAGLER-PUTNAM-ST. JOHNS- 227 AM EST FRI FEB 2 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PUTNAM...FLAGLER AND ST. JOHNS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 300 AM EST... AT 227 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF SAN MATEO...OR 3 MILES NORTHEAST OF POMONA PARK...MOVING NORTHEAST AT 60 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAN MATEO...ANDALUSIA... ESPANOLA...PALM COAST...CRESCENT BEACH AND MARINELAND THROUGH 300 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 7:46 PM EST | Special Marine Warning | JAX | 59 min | |
| Feb 1, 11:26 PM EST | Tornado Warning | JAX | Marion | 49 min |
| Feb 1, 11:45 PM EST | Tornado Warning | JAX | Flagler, Putnam | 45 min |
| Feb 1, 11:53 PM EST | Special Marine Warning | JAX | 67 min | |
| Feb 2, 12:15 AM EST | Tornado Warning | JAX | Marion, Putnam | 30 min |
| Feb 2, 12:27 AM EST | Tornado Warning | JAX | Marion | 48 min |
| Feb 2, 12:54 AM EST | Tornado Warning | JAX | Flagler | 21 min |
| Feb 2, 1:18 AM EST | Tornado Warning | JAX | Flagler | 42 min |
| Feb 2, 1:23 AM EST | Special Marine Warning | JAX | 67 min | |
| Feb 2, 2:34 AM EST | Special Marine Warning | JAX | 56 min | |
| Feb 2, 3:16 AM EST | Tornado Warning | JAX | Marion | 32 min |
| Feb 2, 2:34 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 25 hr |
Nearby
Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.